# SDR AWXA200400776

- Difficulty date: July 15, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 62,085 hours, 38,477 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Broken
- Location: Seat Row 19 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK FOUND A EMERGENCY ESCAPE PATH LIGHT WIRE PULLED OUT OF CONNECTOR AT SEAT ROW 19 LT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT HARNESS AT SEAT ROW 19 LT, OPERATIONAL CHECK WAS GOOD.
